
Coldryth 2mg/250mg/5mg Syrup
Manufacturer
Penryth Labs Private Limited
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Coldryth 2mg/250mg/5mg Syrup is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Coldryth 2mg/250mg/5mg Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Coldryth 2mg/250mg/5mg Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Coldryth 2mg/250mg/5mg Syrup is a combination of three medicines:
Quick Tips
Coldryth 2mg/250mg/5mg Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Solvin Cold DS Syrup

Maxtra P DS Syrup

Voricold Syrup

Agricold Syrup

Rockcold Plus Syrup

Kazcold DS Syrup

Numicold Syrup

Ufecold DS Syrup

Rhinocold Syrup
